# SDR GUUA93353022711A

- Difficulty date: February 27, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 31,853 hours, 37,955 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 11442000271
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED RIGHT LONGERON CRACKED APPROXIMATELY 2.0 INCHES AND FORMER DAMAGE AT APPROXIMATELY FS 107 DIRECTLY BELOW FIRST OFFICERS STORM WINDOW.  REMOVED DAMAGED SECTION OF LONGERON AND INSTALLED REPAIR REINFORCEMENT ANGLE AND FORMER REPAIR STRAP.
